# SDR SWAA2020042042136

- Difficulty date: April 14, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 38,235 hours, 22,951 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Control Panel
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FIRE DISCHARGE L7 CAME ON IN CRUISE / R/R CARGO FIRE CONTROL PANEL AS PER REF AMM 26-00-02 RAR# 54790 P/N OFF/ON 47355-1 S/N OFF 4499 S/N ON 1664
